# SDR CA060221006

- Difficulty date: February 11, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 24,706 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Part number: 2762019111
- Condition: Cracked
- Location: Rt Nacelle
- Part time: 24,794 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE UN-COWLING, RT ENGINE MAINTEANCE FOUND A PIECE OF STAINLESS STEEL IN THE LOWER SECTION OF COWL.  INVESTIGATION REVEALED A HOLE IN THE LT SIDE OF ASPIRATOR ASSEMBLY ABOVE THE OIL COOLER.  THE ASPIRATOR WAS REPLACED AND AIRCRAFT SINCE RETURNED TO SERVICE.  THE MOST PROBABLE CAUSE WOULD BE FATIGUE CRACKING LEADING TO THE PIECE FALLING INTO THE LOWER COWLING.
